Adaptive Iterative Methods for Simultaneous Identification and Control

Keviczky, László and Bányász, Csilla (2022) Adaptive Iterative Methods for Simultaneous Identification and Control. IFAC PAPERSONLINE, 55 (12). pp. 156-161. ISSN 2405-8963 10.1016/j.ifacol.2022.07.304

[img] Text
Keviczky_156_33231634_ny.pdf

Download (1MB)
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 15 Nov 2022 09:38
Last Modified: 15 Nov 2022 09:38
URI: https://eprints.sztaki.hu/id/eprint/10412

Update Item Update Item